Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feel like getting flue after tonsillectomy. How to get rid from it ?

Hi, Im a 24 year old female, whom had my tonsils out 4 days ago. Before i got them out my whole family had the flue, but i didnt. Just today, 4 days after having my tonsils out i think im getting the flue, stuffy nose, runny nose, cough. I was prescribed Tramadol, Panadine Forte and Amoxacillin, i was told to only take the amoxacillin if i got a fever , as it would be a sign of infection, should i take that now? i also dont want to cough incase the force of it makes me bleed from where my tonsils out, is there any advise you could give me on how to deal with this? Thank you :)
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
dear chloe

since you have got tonsillectomy done your wound is raw and prone for secondry infection better to start antibiotic and also do the salt water gargle two to three times a day. if you get high fever consult your doctor.
Answered: Sun, 6 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor